Alert archive / Tennessee / Tornado Warnings in 2025
Tornado Warning 8, NWS Nashville, TN
NWS Nashville, TN issued this tornado warning at Mar 15, 2025, 4:05 PM CDT for 4 counties in Tennessee. It was in force for 40 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 15, 2025, 4:05 PM CDT (21:05 UTC)
- Expired
- Mar 15, 2025, 4:45 PM CDT
- In force
- 40 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties DeKalb County, TN, Van Buren County, TN, Warren County, TN, White County, TN
The radar
The Nashville radar (KOHX), 82 km from the middle of the area, began a volume at 21:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 15, 4:15 PM CDT | TSTM WND DMG | 1 Ese Mcminnville, TN | Numerous downed trees were reported in the McMinnville area. Time estimate from radar. |
| Mar 15, 4:22 PM CDT | TSTM WND DMG | 9 W Doyle, TN | Delayed report. Substantial wind damage was noted to a grove of trees near the Horseshoe Bend Marina. All trees were blown to the northeast. At the marina itself, an awning covering the dock was blown off, collapsing on some boats. Winds were up to 75 mph, a d |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 15, 12:51 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 9.1 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 9 J/kg
- Mixed-layer CIN
- -389 J/kg
- Mixed-layer LCL
- 1906 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 686 m²/s²
- 0-3 km storm-relative helicity
- 792 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
799
WFUS54 KOHX 152105
TOROHX
TNC041-175-177-185-152145-
/O.NEW.KOHX.TO.W.0008.250315T2105Z-250315T2145Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Nashville TN
405 PM CDT Sat Mar 15 2025
The National Weather Service in Nashville has issued a
* Tornado Warning for...
Southeastern De Kalb County in Middle Tennessee...
Northwestern Van Buren County in Middle Tennessee...
Warren County in Middle Tennessee...
Southwestern White County in Middle Tennessee...
* Until 445 PM CDT.
* At 405 PM CDT, a severe thunderstorm capable of producing a tornado
was located near McMinnville, moving east at 50 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Spencer around 425 PM CDT.
Other locations impacted by this tornadic thunderstorm include Rock
Island State Park, Morrison, Doyle, and Centertown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3571 8599 3573 8599 3578 8594 3582 8592
3583 8588 3584 8588 3585 8590 3586 8589
3600 8545 3563 8544 3558 8595
TIME...MOT...LOC 2105Z 264DEG 43KT 3577 8585
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
40/Sizemore2 follow-up statements
694
WWUS54 KOHX 152116
SVSOHX
Severe Weather Statement
National Weather Service Nashville TN
416 PM CDT Sat Mar 15 2025
TNC041-175-177-185-152145-
/O.CON.KOHX.TO.W.0008.000000T0000Z-250315T2145Z/
De Kalb TN-Van Buren TN-Warren TN-White TN-
416 PM CDT Sat Mar 15 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 445 PM CDT FOR
SOUTHEASTERN DE KALB...NORTHWESTERN VAN BUREN...NORTHEASTERN WARREN
AND SOUTHWESTERN WHITE COUNTIES...
At 416 PM CDT, a severe thunderstorm capable of producing a tornado
was located 7 miles north of McMinnville, moving east at 40 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Sparta around 435 PM CDT.
Other locations impacted by this tornadic thunderstorm include Doyle
and Rock Island State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3571 8577 3588 8583 3600 8545 3576 8544
TIME...MOT...LOC 2116Z 252DEG 37KT 3580 8574
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
40/Sizemore984
WWUS54 KOHX 152134
SVSOHX
Severe Weather Statement
National Weather Service Nashville TN
434 PM CDT Sat Mar 15 2025
TNC041-175-177-152143-
/O.CAN.KOHX.TO.W.0008.000000T0000Z-250315T2145Z/
De Kalb TN-Van Buren TN-Warren TN-
434 PM CDT Sat Mar 15 2025
...THE TORNADO WARNING FOR SOUTHEASTERN DE KALB...NORTHWESTERN VAN
BUREN AND NORTHEASTERN WARREN COUNTIES IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 900 PM CDT for Middle
Tennessee.
&&
LAT...LON 3582 8546 3581 8547 3582 8548 3581 8550
3581 8553 3580 8552 3579 8553 3580 8555
3580 8557 3595 8561 3600 8545 3582 8544
TIME...MOT...LOC 2133Z 242DEG 44KT 3592 8551
$$
TNC185-152145-
/O.CON.KOHX.TO.W.0008.000000T0000Z-250315T2145Z/
White TN-
434 PM CDT Sat Mar 15 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 445 PM CDT FOR
SOUTHWESTERN WHITE COUNTY...
At 433 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Sparta, moving northeast at 50 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Sparta around 440 PM CDT.
Other locations impacted by this tornadic thunderstorm include Doyle.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3582 8546 3581 8547 3582 8548 3581 8550
3581 8553 3580 8552 3579 8553 3580 8555
3580 8557 3595 8561 3600 8545 3582 8544
TIME...MOT...LOC 2133Z 242DEG 44KT 3592 8551
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
40/SizemoreWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this tornado warning went out at Mar 15, 1:28 PM CDT, 2 hours 37 minutes earlier. Its key messages:
- Updated at 112 PM CDT Sat Mar 15 2025
- Severe thunderstorm risk through this evening with chances for damaging winds, large hail and tornadoes.
- Heavy rain with a risk for flooding in urban, low-lying, and poor drainage areas, especially west of I-65.
- Gusty non-thunderstorm winds between 35 to 45 mph through this evening.
Area forecast discussion, Mar 15, 1:28 PM CDT, 2 hours 37 minutes before
Area Forecast Discussion National Weather Service Nashville TN Issued by National Weather Service Fort Worth TX 128 PM CDT Sat Mar 15 2025 ...New AVIATION... .KEY MESSAGES... Updated at 112 PM CDT Sat Mar 15 2025 - Severe thunderstorm risk through this evening with chances for damaging winds, large hail and tornadoes. - Heavy rain with a risk for flooding in urban, low-lying, and poor drainage areas, especially west of I-65. - Gusty non-thunderstorm winds between 35 to 45 mph through this evening. && .SHORT TERM... (Rest of today through Sunday) Issued at 1048 AM CDT Sat Mar 15 2025 Showers and thunderstorms continue this morning as the warm front pushes northward. Right now storms have stayed mostly sub severe, with some small hail reported. But, instability and additional moisture will move northward through the day, increasing the fuel for strong to severe storms this afternoon. Very strong low to mid level shear will increase the threat for strong updrafts and storms able to produce damaging wind gusts, hail, and even tornadoes, especially in the southern half of the area in the moderate risk. The limiting factor so far has been the warmer air aloft capping a lot of the convection from going severe, but with the warm front lifting northward, surface warming will continue and allow for the cap to weaken to increase the severe threat. Models continue to show the cap weakening and surface based CAPE increasing through the afternoon, so remain weather aware and have multiple ways to receive warnings! PWAT values will also continue to increase, and with high rain rates and training of heavy rainfall, flash flooding will also be a threat this afternoon and evening. Heavy rain should move out of the area after midnight, but lingering showers will be possible through mid day Sunday. && .LONG TERM... (Sunday Night through next Saturday) Issued at 1048 AM CDT Sat Mar 15 2025 Drier and cooler conditions will start the week as the deep trough over the eastern CONUS continues eastward. Temps will warm up Tuesday and Wednesday as ridging builds in ahead of the next trough, and rain chances return Wednesday night into Thursday morning. The cold front associated with that trough will dry the region out quite a bit, and may increase the fire weather threat for Thursday and Friday. Ridging builds in for Friday followed by another shot at rain next weekend. && .AVIATION... (18Z TAFS) Issued at 112 PM CDT Sat Mar 15 2025 A line of strong thunderstorms is currently situated across central Tennessee, between KCKV and KBNA. Over the next 1 to 3 hours, this line will slowly move east, approaching the I-65 by 21Z (bringing VCTS into KBNA and KMSQ). Ahead of this line, scattered showers and thunderstorms will continue to develop and move to the northeast. Coverage is not enough to warrant a FM group, so have kept VCTS for now. Between 21Z and 02Z, a strong to severe line of thunderstorms will impact BNA, MSQ, CSV and SRB from west to east. Frequent lightning, and strong winds up to 35 knots are the most likely hazard (included in the TEMPO). There is a low chance of severe winds (50+ knots) at terminal sites during this time frame. A tornado cannot be ruled out with the passage of this main line either. Behind this line, there will be 3 to 4 hours of -TSRA. Additional thunderstorms are expected to develop after 09Z, primarily impacting MSQ, BNA, and CKV between 09 and 15Z. && .PRELIMINARY POINT TEMPS/POPS... Nashville 73 52 60 34 / 100 100 60 0 Clarksville 71 47 55 32 / 100 90 50 0 Crossville 69 50 60 29 / 90 100 70 10 Columbia 72 50 60 32 / 100 100 50 0 Cookeville 72 51 60 31 / 90 100 70 0 Jamestown 70 50 61 29 / 90 100 70 10 Lawrenceburg 70 49 58 32 / 90 90 40 0 Murfreesboro 74 51 61 31 / 100 100 60 0 Waverly 69 48 57 33 / 100 90 30 0 && .OHX WATCHES/WARNINGS/ADVISORIES... Wind Advisory until midnight CDT tonight for TNZ005>011-023>034- 056>066-075-077>080-093>095. Flood Watch through late tonight for TNZ005>011-023>034-056>066- 075-077>080-093>095. && SHORT TERM...Barnwell LONG TERM....Barnwell AVIATION.....99
In the hours before
Special weather statement, Mar 15, 3:14 PM CDT, 51 minutes before
Special Weather Statement
National Weather Service Nashville TN
314 PM CDT Sat Mar 15 2025
TNZ009-010-028>032-064-152100-
Putnam TN-Wilson TN-Trousdale TN-Clay TN-De Kalb TN-Jackson TN-
Macon TN-Smith TN-
314 PM CDT Sat Mar 15 2025
...STRONG THUNDERSTORMS WILL IMPACT SMITH...NORTHWESTERN DE KALB...
JACKSON...EASTERN WILSON...NORTHWESTERN CLAY...MACON...CENTRAL
TROUSDALE AND WEST CENTRAL PUTNAM COUNTIES THROUGH 400 PM CDT...
At 314 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles north of Lafayette to near Hartsville
to Walterhill. Movement was east at 40 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Red Boiling Springs, Tuckers Crossroads, Hickman, Gordonsville,
Whitleyville, Moss, Gainesboro, Bugtussle, Dixon Springs, Dowelltown,
Pleasant Shade, Liberty, Cedars Of Lebanon State Park, Carthage,
Center Hill Lake, Lafayette, Watertown, Granville, Alexandria, and
Boles.
This includes Interstate 40 between mile markers 242 and 271.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 900 PM CDT for Middle
Tennessee.
&&
LAT...LON 3662 8552 3633 8560 3596 8585 3595 8601
3597 8609 3595 8615 3597 8622 3596 8624
3601 8636 3632 8616 3663 8606
TIME...MOT...LOC 2014Z 268DEG 36KT 3663 8605 3632 8612 3595 8636
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
40/SizemoreLocal storm report, Mar 15, 3:28 PM CDT, 37 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
328 PM CDT Sat Mar 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0327 PM Flash Flood 2 NW White House 36.48N 86.69W
03/15/2025 Robertson TN Emergency Mngr
Neighborhood roads near Pinson Lane are
impassable.
&&Local storm report, Mar 15, 3:38 PM CDT, 27 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
338 PM CDT Sat Mar 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0319 PM Tstm Wnd Dmg 2 NE Unionville 35.64N 86.57W
03/15/2025 Bedford TN Trained Spotter
Relayed from a TSpotter, damage to a
powerline and a tree at the intersection of
Longview Road and Pepper Hill.
&&Local storm report, Mar 15, 3:51 PM CDT, 14 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
351 PM CDT Sat Mar 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0308 PM Tstm Wnd Dmg 3 SW Cornersville 35.33N 86.88W
03/15/2025 Marshall TN Public
Relayed via social media, photo of tree
snapped and power pole down on Blue Creek
Road.
&&Local storm report, Mar 15, 3:53 PM CDT, 12 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
353 PM CDT Sat Mar 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0318 PM Tstm Wnd Dmg 6 SE Eagleville 35.68N 86.58W
03/15/2025 Bedford TN Trained Spotter
Possible structure damage near Kingdom road.
TSpotter.
&&Local storm report, Mar 15, 3:56 PM CDT, 9 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
356 PM CDT Sat Mar 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM Flash Flood 1 NW Westmoreland 36.57N 86.26W
03/15/2025 Sumner TN Emergency Mngr
Intersection of Hawkins Drive and Old
Highway 31 E flooded.
&&The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 15, 4:34 AM CDT | Special Weather Statement | OHX | Wayne | 41 min |
| Mar 15, 5:18 AM CDT | Areal Flood Advisory | OHX | Giles, Lawrence, Marshall, Maury | 3 hr |
| Mar 15, 5:35 AM CDT | Special Weather Statement | OHX | Coffee, Warren | 40 min |
| Mar 15, 6:08 AM CDT | Special Weather Statement | OHX | Van Buren | 37 min |
| Mar 15, 9:01 AM CDT | Special Weather Statement | OHX | Davidson | 29 min |
| Mar 15, 9:41 AM CDT | Special Weather Statement | OHX | Maury | 34 min |
| Mar 15, 10:13 AM CDT | Special Weather Statement | OHX | Davidson, Williamson | 32 min |
| Mar 15, 11:19 AM CDT | Special Weather Statement | OHX | Humphreys | 26 min |
| Mar 15, 11:32 AM CDT | Areal Flood Advisory | OHX | Cheatham, Dickson, Hickman, Houston, Humphreys, Montgomery and 3 more | 3 hr |
| Mar 15, 11:41 AM CDT | Special Weather Statement | OHX | Dickson | 34 min |
| Mar 15, 11:53 AM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Dickson, Montgomery | 27 min |
| Mar 15, 12:14 PM CDT | Special Weather Statement | OHX | Cheatham, Robertson | 46 min |
| Mar 15, 12:29 PM CDT | Flash Flood Warning | OHX | Cheatham, Dickson, Hickman, Houston, Humphreys, Montgomery and 2 more | 5 hr |
| Mar 15, 12:40 PM CDT | Flash Flood Warning | OHX | Cheatham, Davidson, Dickson, Montgomery, Robertson, Sumner and 1 more | 10 hr |
| Mar 15, 12:48 PM CDT | Special Weather Statement | OHX | Dickson, Hickman | 42 min |
| Mar 15, 12:51 PM CDT | Special Weather Statement | OHX | Clay, Jackson | 24 min |
| Mar 15, 1:06 PM CDT | Special Weather Statement | OHX | Lawrence, Lewis, Wayne | 39 min |
| Mar 15, 1:25 PM CDT | Special Weather Statement | OHX | Cheatham, Dickson, Hickman | 50 min |
| Mar 15, 1:44 PM CDT | Special Weather Statement | OHX | Lawrence, Lewis, Maury, Wayne | 46 min |
| Mar 15, 2:08 PM CDT | Special Weather Statement | OHX | Davidson, Williamson | 52 min |
| Mar 15, 2:26 PM CDT | Severe Thunderstorm Warning | OHX | Giles, Lawrence | 49 min |
| Mar 15, 2:40 PM CDT | Flash Flood Warning | OHX | Cheatham, Davidson, Dickson, Hickman, Maury, Rutherford and 1 more | 8 hr |
| Mar 15, 2:40 PM CDT | Special Weather Statement | OHX | Macon, Sumner, Trousdale, Wilson | 50 min |
| Mar 15, 2:46 PM CDT | Flash Flood Warning | OHX | Giles, Lawrence, Marshall, Maury | 9 hr |
| Mar 15, 2:55 PM CDT | Severe Thunderstorm Warning | OHX | Bedford, Marshall, Maury, Rutherford, Williamson | 50 min |
| Mar 15, 3:06 PM CDT | Special Weather Statement | OHX | Giles | 24 min |
| Mar 15, 3:14 PM CDT | Special Weather Statement | OHX | Clay, Jackson, Macon, Smith | 46 min |
| Mar 15, 3:23 PM CDT | Tornado Warning | OHX | Bedford, Rutherford | 30 min |
| Mar 15, 3:38 PM CDT | Severe Thunderstorm Warning | OHX | Bedford, Cannon, Coffee, DeKalb, Grundy, Rutherford and 2 more | 52 min |
| Mar 15, 3:40 PM CDT | Tornado Warning | OHX | Cannon | 34 min |
| Mar 15, 4:18 PM CDT | Severe Thunderstorm Warning | OHX | DeKalb, Putnam, Van Buren, Warren, White | 42 min |
| Mar 15, 4:32 PM CDT | Tornado Warning | OHX | Cumberland, Putnam, White | 29 min |
| Mar 15, 4:57 PM CDT | Special Weather Statement | OHX | Fentress, Overton, Pickett | 48 min |
| Mar 15, 5:01 PM CDT | Severe Thunderstorm Warning | OHX | Clay, Cumberland, Fentress, Overton, Pickett, Putnam and 1 more | 59 min |
| Mar 15, 5:06 PM CDT | Special Weather Statement | OHX | Cumberland, Grundy, Van Buren | 39 min |
| Mar 15, 5:19 PM CDT | Tornado Warning | OHX | Fentress, Overton, Pickett | 26 min |
| Mar 15, 5:29 PM CDT | Severe Thunderstorm Warning | OHX | Cumberland, Van Buren, Warren, White | 46 min |
| Mar 15, 5:41 PM CDT | Tornado Warning | OHX | Cumberland, Van Buren, White | 34 min |
| Mar 15, 5:44 PM CDT | Flash Flood Warning | OHX | Bedford, Hickman, Lawrence, Lewis, Marshall, Maury and 2 more | 7 hr |
| Mar 15, 5:54 PM CDT | Flash Flood Warning | OHX | Jackson, Macon, Smith, Sumner, Trousdale, Wilson | 6 hr |
| Mar 15, 6:01 PM CDT | Flash Flood Warning | OHX | Cannon, DeKalb, Rutherford, Smith, Warren, Wilson | 3 hr |
| Mar 15, 6:02 PM CDT | Flash Flood Warning | OHX | Bedford, Cannon, Coffee, Giles, Grundy, Marshall and 2 more | 3 hr |
| Mar 15, 6:21 PM CDT | Tornado Warning | OHX | Cumberland | 9 min |
Nearby
Tornado Warnings in Tennessee, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.